Congruences for the coefficients of quotients of Eisenstein series

Volume 104 / 2002

Bruce C. Berndt, Ae Ja Yee Acta Arithmetica 104 (2002), 297-308 MSC: Primary 11F30. DOI: 10.4064/aa104-3-5

Authors

  • Bruce C. BerndtDepartment of Mathematics
    University of Illinois
    1409 West Green Street
    Urbana, IL 61801, U.S.A.
    e-mail
  • Ae Ja YeeDepartment of Mathematics
    University of Illinois
    1409 West Green Street
    Urbana, IL 61801, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image